# SDR UIEA2020110902366

- Difficulty date: November 5, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,609 hours, 19,581 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: ASP4560
- Part serial: 1780
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AFT PRESSURE LIGHT IS OUT.  TRANSFER TO MDDR 137297 MEL 28-22-01, DUE 16NOV20, CAT C.  CONTINUITY CHECK OF GROUND WIRE, PIN 2 OF CONNECTOR D2822, CHECKS GOOD.  JUMPERED PINS 2 & 3 ON CONNECTOR D2822, LIGHT IN F/D COMES ON.  REQUIRES RT AFT BOOST PUMP PRESSURE SWITCH REPLACEMENT.  REMOVED AND REPLACED RT AFT FUEL PUMP PRESSURE SWITCH, IAW B767 AMM 28-42-01.  OPERATIONS CHECK GOOD.  THIS CLEARS DMI 137297.  MCC NOTIFIED T1:SP 2107Z.
